# SDR ABXA9801070

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591216148
- Condition: Delaminated
- Location: Ws 101
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND RIGHT WING LOWER INBOARD TRAILING EDGE PANEL AT XRS 101 DELAMINATED.  REPLACED PANEL IAW DC9 SRM CHAPTERS 51-30-1, 51-30-2, AND 51-30-5.
